# SDR DL733031022

- Difficulty date: November 16, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- Aircraft time: 49,672 hours, 29,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 36492
- Condition: Inoperative
- Location: Row 24abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS BETWEEN ROWS 18 - 24 INOP.  FOUND WIRES SHORTED AT ROW 18.  REPLACED LIGHT SOCKET AND HARNESS AT ROW 18.  POWER SUPPLY DAMAGED DUE TO SHORT.  REPLACED PWR SUPPLY AND BATTERY.  EMERGENCY LIGHTS NOW CK GOOD.
